# SDR CA960103009

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel System
- Condition: Clogging
- Location: Filters
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)BOOST PUMP LOW PRESSURE WARNING LIGHT ON, FUEL FILTERS CHECKED FOUND SCREENS COATED IN WAX VISCOUS SUBSTANCE. ENGINE RUN, BOOST PUMP PRESSURE DROPPED TO ZERO AND #2 PUMP WARNING LIGHT ON. AIRCRAFT TAKEN INTO HANGAR TO WARM UP. PROBLEM DISAPPEARED. FUEL SAMPLE TAKEN AND SENT FOR ANALYSIS.
